Abdominal Pain Above The Navel After Diarrhea?
Excuse me, I want to ask if there is another possibility besides magh which is suffering from me? Because after diarrhea all day even taking anti-diarrhea medicine did not work, at night I had a fever, my upper abdomen had experienced recurring pain every few minutes, even after eating porridge it was still painful even though I was taking medicine that seemed ineffective magh , thank you.
Good evening, thanks for the question
In the condition of diarrhea, hyperperistaltic usually occurs or increased bowel movements, so that absorption does not occur optimally and produce liquid bowel movements. Intestinal hyperperistaltic is generally caused by irritation of the intestinal mucosa due to viral or bacterial infections. This gives a sensation of abdominal pain or heartburn.
Ulcer drugs work for abnormalities in the stomach organ, whereas if there are symptoms of diarrhea, the possibility of interference also occurs in the intestine or referred to as acute gastroenteritis. To reduce symptoms, treatment is needed to reduce bowel movements only if there is no history of blood chapter and fever. Then replace the fluid lost during vomiting or diarrhea orally up to 2 liters per day to prevent dehydration. Antibiotic therapy is only given if a bacterial infection or protozoan is suspected and must be based on a doctor's prescription.
Carry out further consultation with a doctor if the complaint has not improved to get adequate treatment.
That's all, hope you can help